Acta Mathematica

, Volume 155, Issue 1, pp 261–301

The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian

  • L. Caffarelli
  • L. Nirenberg
  • J. Spruck
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksell 1985

Authors and Affiliations

  • L. Caffarelli
    • 1
  • L. Nirenberg
    • 2
  • J. Spruck
    • 3
  1. 1.University of ChicagoChicagoUSA
  2. 2.Courant InstituteNYUNew YorkUSA
  3. 3.University of MassachusettsAmherstUSA

Personalised recommendations